# SDR AALA202303228943

- Difficulty date: March 15, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LOWER FUSELAGE SKIN AROUND POTABLE WATER DRAIN LOCATED AT BS 953 BETWEEN S26L AND S27L. REPAIRED SKIN PER EA 343010 AND SRM 53-00-01-2R PROCEDURE 3.
